# SDR FDEA200910123541

- Difficulty date: October 12, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 21,714 hours, 11,361 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: A5237008120600
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR; FWD LOWER EDGE IS DENTED. DENTED CORNER IS OUT OF LIMITS REF A300-600 SRM 52-30-00.  REMOVED AND REPLACED   THE CORNER PLATE IAW A300-600 SRM 51-72-10 & A300-600 SRM 51-40-21; PARA 6 & 7.
